| Model Number |
RBY2C0435-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ileocolic artery using ruby coils and a non-penumbra microcatheter (progreat).During the procedure, while attempting to place a ruby coil in the target vessel using the progreat, the ruby coil repeatedly kicked back the progreat out of the target vessel.Therefore, the ruby coil was removed.The procedure was completed using additional smaller ruby coils and the same progreat.There was no report of an adverse effect to the patient.